# SDR 2008UALA02780

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 40,630 hours, 14,429 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E, B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAD NOISE AND VIBRATION BELOW FLT DECK (RUDDER PEDAL AREA) WITH BURNING RUBBER (ELECT) SMELL FOLLOWED BY AEVC VENT BLOWER FAULT.
